On Fuzzy Gamma Hypermodules

R. Ameri, R. Sadeghi


Let R be a Γ-hyperring and M be an Γ -hypermodule over R. We introduce and tudy fuzzy RΓ -hypermodules. Also, we associate a Γ- hypermodule to every fuzzy Γ-hypermodule and investigate its basic properties.


Γ-hyperring, Γ -hypermodule, fundamental relation, fuzzy Γ-hypermodule

Full Text:



Ameri, R., Norouzi, M., Prime and primary hyperideals in Krasner

(m; n)-ary hyperrings, European J. Combin. 34 (2013) 379-390.

R. Ameri, T. Nozari, Complete Parts and Fundamental Relation of Fuzzy Hypersemigroups, J. of Mult.-Valued Logic and Soft Computing, Vol. 19, (2012), 451460.

R. Ameri, R. Sadeghi, Gamma Modules, Ratio Mathematica, No. 20,(2010), 1-14.

R. Ameri, T. Nozari, Term Functions and Fundamental Relation of Fuzzy Hyperalgebras, Ratio Mathematica, No. 20, (2010), 1-20.

R. Ameri,On categories of hypergroups and hpermodules, Italian Journal of Pure and Applied Mathematics, vol.6(2003),121-132.

R. Ameri, M.M. Zahedi, Hyperalgebraic system, Italian Journal of Pure and Applied Mathematics, vol. 6(1999), 21-32.

W.E. Barens, On the -ring of Nobusawa, Paci c J. Math., 18(1966), 411-422.

P. Corsini,Prolegomena of hypergroup theory, Aviani Editore, 1993.

P. Corsini, L. Leoreanu,Applications of hyperstructure theory, Kluwer, Dordrecht, 2003.

V. Leoreanu-Fotea, Fuzzy Hypermodules,Computers and Mathematics with Applications 57(2009) 466-475.

V. Leoreanu-Fotea, B. Davvaz, Fuzzy hyperrings, Fuzzy sets and sys-tems, vol. 160(2009) 2366-2378.

J. Luh, On the theory of simple gamma rings, Michigan Math. J.,16 (1969), 65-75.

F. Marty, Sur une generalization de la notion de groupe, 8th Congres Math, Scandinaves, Stockholm,1934, pp. 45-49.

N. Nobusawa, On a generalization of the ring theory , Osaka J.Math. 1(1964), 81-89.

A. Rosenfeld, Fuzzy group, J. Math. Anal. Appl. 35, 512-517(1971).

M.K. Sen, R. Ameri, G. Chowdhury, Fuzzy hypersemigroup, Soft Com-put. (2007),doi:http://10.1007/s00500-007-0257-9.

Th. Vogiouklis, Fundamental relations in hyperstructure, Bull. Greek Math. Soc. 42(1999)113-118.

Zadeh. L. A. Fuzzy sets, Inform Control 8, 338-353(1965).


  • There are currently no refbacks.

Copyright (c) 2013 R. Ameri

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.